# SDR CA000321001

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna A185E
- Aircraft time: 1,626 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Nut
- Part number: C4902
- Condition: Cracked
- Location: Blade Hub
- Component: Propeller, Mcauly, D2A34C580NO
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  PROPELLER BLADE HUB RETAINING NUT IS CRACKED.  AN AD EXISTS AGAINST THIS ITEM.
